# SDR MWEA96593

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 053720005
- Condition: Missing
- Location: Bs 110-125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND SKIN REPAIR AT STA 110 TO 125 AND LONGERON 25R TO 26R NEED TITANIUM FINGER DOUBLER.  INSTALLED REPAIR IAW SRM 53-04 FIG 26, SHEET 1.
